... getting severe headaches and nose bleeds. Curious if this could be a side affect from using this product on her head. She applies it atleast 2 times a day on her head. It worries me that she may be having these headaches because of Mederma. Has anyone dealt with anything like this,should she be using this product on her forehead ?
Treasures7777; There should be no problem with using this on forehead, here is a list of side effects and none have anything to do with what you asked.(((Mild itching, burning, or stinging.
Seek medical attention right away if any of these SEVERE side effects occur while taking emollients topical (the active ingredient contained in Mederma)
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); severe or persistent itching, burning, or stinging; skin irritation; worsening dryness.)))))
Treasures; Not knowing what happened to her she should see a DOCTOR SOON the headache and nose bleeds could be a head injury from whatever happened to her.Also a chance of a bad sinus infection which would cause what you are asking but a head Injury can show up problems much later than when it happend and can be severe please have her see a doctor as soon as possible for her safety and your peace of mind something is not right. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Sep 2010 • 1 answer
Posted 10 Jul 2014 • 1 answer
Posted 12 Sep 2014 • 1 answer
Has anyone experienced nose bleeds with Harvoni? In 4th week of treatment and when I take Aleve for?
Posted 11 Apr 2015 • 2 answers
Posted 16 Nov 2016 • 0 answers